Journal Description

Mathematical theory and computer science (ISSN: 2660-5309)  publishes  high-quality original research papers on the development of theories and methods for computer and information sciences, the design, implementation, and analysis of algorithms and software tools for mathematical computation and reasoning, and the integration of mathematics and computer science for scientific and engineering applications. Insightful survey articles may be submitted for publication by invitation. As one of its distinct features, the journal publishes mainly special issues on carefully selected topics, reflecting the trends of  research and development in the broad area of mathematics in computer science. Researcher can publish their works on the topic applied mathematics, mathematical modeling, computer science, computer engineering and automation.

INDEXED & ABSTRACTED BY


VISITOR MAP

 

Vol 2 No 6 (2021): Vol 2, Issue 6

Published: Jun 18, 2021

ЗАДАЧА УБЕГАНИЯ ДЛЯ ДИФФЕРЕНЦИАЛЬНЫХ ИГР ПЕРВОГО ПОРЯДКА С ОГРАНИЧЕНИЕМ ГРОНУОЛЛА - БЕЛЛМАНА

1-5 Cаматов Бахром Тажиахматович, Ахмедов Олимхон Улугбек угли, Абдуманнопов Мухаммадсодик Мухаммадюсуф угли
Read Statistic: 1
View All Issues